# SDR SWAA2023021088957

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN 328-344 47' LEFT OF CENTER LINE<[01] REMOVED DAMAGED CABIN FLOOR SUPPORT INTERCOSTAL PER REF 51-40-02-0G-0.;[02] INSTALLED EWIS PROTECTION AT FWD CABIN STA 328-344 47' LEFT OF CENTER LINE PER REF AMM 20-60-07-913-801.;[03] VERIFIED STEPS 1 AND 2;[04] OK TO LOCATE AND DRILL HOLES;[05] LOCATED AND DRILLED NEW INTERCOSTAL PER REF SRM 51-40-05-0G-0;[06] VERIFIED STEP 5;[07] OK TO TREAT AND PRIME HOLES;[08] TREATED AND PRIMED PER REF AMM 51-21-41-370-803;[09] VERIFIED STEP 8;[10] OK TO INSTALL INTERCOSTAL;[11] INSTALLED NEW INTERCOSTAL PER REF SRM 51-40-02-0G-0 AND DWG 141A5400;[12] REMOVED AND REPLACED NEW INTERCOSTAL AT MAIN CABIN STA 328-344 47'LEFT OF CENTER LINE PER REF SRM 51-40-02-0G-0 AND DWG 141A5400.;[13] VERIFIED STEPS 11 AND 12
